Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online
Ask a Urologist   »  

Had low urinary flow before taking energy supplement Life Shotz but is causing tachycardia symptoms. Suggest?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
I was experiencing low urinary flow until I began to take an energy supplement called Life Shotz. It has increased my flow, but I suspect is is causing tachycardia symptoms. I am under the care of a cardiologist for the tachycardia. My question is what could I take instead to increase urinary flow, a missing nutrient that the Life Shotz is supplying?
Posted Mon, 15 Jul 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 12 minutes later

Thank you for the query.

Life Shotz contains cranberries and blueberries extracts. Cranberries are know to improve urinary tract condition. So most likely this was causing your urinary flow improvement. You may try cranberries supplements.

Urinary flow problems can be a symptom of benign prostate enlargement or prostate cancer. That is why, its very important to do not ignore such symptoms. I suggest you to have PSA level checked and rectal examination performed by urologist. In case of elevated PSA level, transrectal ultrasound should be done.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor